# SDR AALA202212282843

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 30,869 hours, 6,330 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE MASTER WARNING THAT LASTED 5 SECONDS THEN CLEARED ITSELF AND NOTHING FOUND BY FLIGHT ATTENDANT INSPECTION.  MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00 WITH NO ECAM MESSAGES NOTED.
